Quasi-projective abelian groups
Bulletin de la Société Mathématique de France, Volume 98 (1970), p. 5-8
@article{BSMF_1970__98__5_0,
     author = {Fuchs, Laszlo and Rangaswamy, K. M.},
     title = {Quasi-projective abelian groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {98},
     year = {1970},
     pages = {5-8},
     doi = {10.24033/bsmf.1691},
     zbl = {0194.06603},
     mrnumber = {41 \#8517},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1970__98__5_0}
}
Fuchs, L.; Rangaswamy, K.M. Quasi-projective abelian groups. Bulletin de la Société Mathématique de France, Volume 98 (1970) pp. 5-8. doi : 10.24033/bsmf.1691. http://www.numdam.org/item/BSMF_1970__98__5_0/

[1] Fuchs (L.). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[2] De Robert (E.). - Sur une propriété des quasi-injectifs et des quasi-projectifs, C.R. Acad. Sc., t. 266, 1968, série A, p. 547-549. | MR 39 #284 | Zbl 0155.03702

[3] Wu (L. E. T.) and Jans (J.P.). - On quasi-projectives, Illinois J. Math., t. 11, 1967, p. 439-448. | MR 36 #3817 | Zbl 0153.06301